Lévy's area under conditioning
Annales de l'I.H.P. Probabilités et statistiques, Tome 42 (2006) no. 1, pp. 89-101.
@article{AIHPB_2006__42_1_89_0,
     author = {Friz, P. and Lyons, T. and Stroock, D.},
     title = {L\'evy's area under conditioning},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {89--101},
     publisher = {Elsevier},
     volume = {42},
     number = {1},
     year = {2006},
     doi = {10.1016/j.anihpb.2005.02.003},
     zbl = {1099.60054},
     mrnumber = {2196973},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_2006__42_1_89_0/}
}
Friz, P.; Lyons, T.; Stroock, D. Lévy's area under conditioning. Annales de l'I.H.P. Probabilités et statistiques, Tome 42 (2006) no. 1, pp. 89-101. doi : 10.1016/j.anihpb.2005.02.003. http://archive.numdam.org/item/AIHPB_2006__42_1_89_0/

[1] G. Ben Arous, M. Gradinaru, Normes hölderiennes et support des diffusions, C. R. Acad. Sci. Paris Sér. I Math. 16 (3) (1993) 283-286. | MR 1205200 | Zbl 0768.60067

[2] G. Ben Arous, M. Gradinaru, M. Ledoux, Hölder norms and the support theorem for diffusions, Ann. Inst. H. Poincaré Probab. Statist. 30 (3) (1994) 415-436. | EuDML 77489 | Numdam | MR 1288358 | Zbl 0814.60075

[3] P. Friz, Continuity of the Itô-map for Hölder rough path with applications to the support theorem in Hölder norm, Preprint, 2003, in press. | MR 2202036 | Zbl 1090.60038

[4] P. Friz, N. Victoir, Approximations of the Brownian rough path with applications to stochastic analysis, Preprint, 2003, in press. | EuDML 77863 | Zbl 1080.60021

[5] M. Ledoux, Z. Qian, T. Zhang, Large deviations and support theorem for diffusion processes via rough paths, Stochastic Process. Appl. 102 (2) (2002) 265-283. | MR 1935127 | Zbl 1075.60510

[6] A. Lejay, Introduction to rough paths, in: Séminaire de probabilités, vol. XXXVII, Lecture Notes in Math., vol. 1583, 2003, pp. 36-48. | MR 2053040 | Zbl 1041.60051

[7] A. Lejay, N. Victoir, On (p,q)-rough paths, Preprint, 2004. | MR 2228694 | Zbl 1097.60048

[8] T. Lyons, Differential equations driven by rough signals, Math. Res. Lett. 1 (1994) 451-464. | MR 1302388 | Zbl 0835.34004

[9] T. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 (2) (1998) 215-310. | EuDML 39555 | MR 1654527 | Zbl 0923.34056

[10] T. Lyons, Z. Qian, System Control and Rough Paths, Oxford University Press, 2002. | MR 2036784 | Zbl 1029.93001

[11] A. Millet, M. Sanz-Sole, A simple proof of the support theorem for diffusion processes, in: Séminaire de probabilités, vol. XXVIII, Lecture Notes in Math., vol. 1583, Springer, Berlin, 1994, pp. 36-48. | Numdam | MR 1329099 | Zbl 0807.60073

[12] E. Sipilainen, A pathwise view of solutions of stochastic differential equations, Ph.D. Thesis, University of Edinburgh, 1993.

[13] D. Stroock, Markov Processes from K. Itô's Perspective, Princeton University Press, 2003. | MR 1980149 | Zbl 1070.60003

[14] D. Stroock, S. Taniguchi, Diffusions as integral curves, or Stratonovich without Itô, in: The Dynkin Festschrift, Progr. Probab., vol. 34, 1994, pp. 333-369. | MR 1311729 | Zbl 0814.60074

[15] D. Stroock, S. Varadhan, On the support of diffusion processes with applications to the strong maximum principle, in: Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol. III: Probability Theory, 1970, pp. 333-359. | MR 400425 | Zbl 0255.60056

[16] D. Stroock, S. Varadhan, On degenerate elliptic-parabolic operators of second order and their associated diffusions, Comm. Pure Appl. Math. XXII (1972) 651-714. | MR 387812 | Zbl 0344.35041